Resultats globals: 12 registres trobats en 0.02 segons.
Articles, 12 registres trobats
Articles 12 registres trobats  1 - 10següent  anar al registre:
1.
23 p, 585.1 KB Effective construction of Poincaré-Bendixson regions / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (França). Laboratoire de Mathemátiques et Physique Théorique) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica)
This paper deals with the problem of location and existence of limit cycles for real planar polynomial differential systems. We provide a method to construct Poincaré--Bendixson regions by using transversal curves, that enables us to prove the existence of a limit cycle that has been numerically detected. [...]
2017
Journal of Applied Analysis and Computation, Vol. 7 Núm. 4 (2017) , p. 1549-1569  
2.
21 p, 748.1 KB Polynomial and rational first integrals for planar homogeneous polynomial differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we find necessary and sufficient conditions in order that a planar homogeneous polynomial differential system has a polynomial or rational first integral. We apply these conditions to linear and quadratic homogeneous polynomial differential systems.
2014 - 10.5565/PUBLMAT_Extra14_14
Publicacions matemàtiques, Vol. Extra (2014) , p. 255-278
2 documents
3.
26 p, 752.3 KB Universal centers and composition conditions / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we characterize the universal centers of the ordinary differential equations dρ/dθ =∑∞i=1 ai(θ)ρi+1, where ai(θ) are trigonometric polynomials, in terms of the composition conditions. [...]
2013 - 10.1112/plms/pds050
Proceedings of the London Mathematical Society. Third Series, Vol. 106 (2013) , p. 481-507  
4.
18 p, 350.3 KB Averaging theory at any order for computing periodic orbits / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide an explicit expression for the solutions of the perturbed first order differential equations. Using it we give an averaging theory at any order in ε for the following two kinds of analytic differential equations dx/dθ =Xk≥1εk Fk(θ, x), dx/dθ =Xk≥0εk Fk(θ, x). [...]
2013 - 10.1016/j.physd.2013.01.015
Physica D. Nonlinear phenomena, Vol. 250 (2013) , p. 58-65  
5.
7 p, 591.8 KB A note on Liouvillian first integrals and invariant algebraic curves / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the existence and non-existence of finite invariant algebraic curves for complex planar polynomial differential system having a Liouvillian first integral.
2013 - 10.1016/j.aml.2012.09.008
Applied mathematics letters, Vol. 26 (2013) , p. 285-289  
6.
22 p, 760.6 KB Polynomial and rational first integrals for planar quasi-homogeneous polynomial differential sytems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we find necessary and sufficient conditions in order that a planar quasi–homogeneous polynomial differential system has a polynomial or a rational first integral. We also prove that any planar quasi–homogeneous polynomial differential system can be transformed into a differential system of the form u˙ = uf(v), ˙v = g(v) with f(v) and g(v) polynomials, and vice versa.
2013 - 10.3934/dcds.2013.33.4531
Discrete and continuous dynamical systems. Series A, Vol. 33 Núm. 10 (2013) , p. 4531-4547  
7.
12 p, 727.4 KB On the extensions of the Darboux theory of integrability / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Recently some extensions of the classical Darboux integrability theory to autonomous and non-autonomous polynomial vector fields have been done. The classical Darboux integrability theory and its recent extensions are based on the existence of algebraic invariant hypersurfaces. [...]
2013
Nonlinearity, Vol. 26 Núm. 8 (2013) , p. 2221-2229  
8.
13 p, 678.7 KB On the polynomial limit cycles of polynomial differential equations / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2011 - 10.1007/s11856-011-0019-3
Israel Journal of Mathematics, Vol. 181 (2011) , p. 461-475  
9.
19 p, 535.1 KB A Chebyshev criterion for Abelian integrals / Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
We present a criterion that provides an easy sufficient condition in order that a collection of Abelian integrals has the Chebyshev property. This condition involves the functions in the integrand of the Abelian integrals and can be checked, in many cases, in a purely algebraic way. [...]
2011
Transactions of the American Mathematical Society, Vol. 363 Núm. 1 (2011) , p. 109-129  
10.
20 p, 360.1 KB Divergence and Poincaré-Liapunov constants for analytic differential systems / Grau, Maite (Universitat de Lleida. Departament de Matematica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider a planar autonomous real analytic differential system with a monodromic singular point p. We deal with the center problem for the singular point p. Our aim is to highlight some relations between the divergence of the system and the Poincar\'e-Liapunov constants of p when these are defined.
2015 - 10.1016/j.jde.2015.01.035
Journal of differential equations, Vol. 258 (2015) , p. 4348-4367  

Articles : 12 registres trobats   1 - 10següent  anar al registre:
Vegeu també: autors amb noms similars
2 Grau, M. Dolors
1 Grau, M. Olaya
13 Grau, Maite
2 Grau, Marc
2 Grau, Maria
2 Grau, María
2 Grau, Mònica
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.